MAUDE Adverse Event Report: Maquet Cardiovascular LLC 7mm Extended Length Endoscope; Laparoscope, General & Plastic Surgery

Maquet Cardiovascular LLC 7mm Extended Length Endoscope; Laparoscope, General & Plastic Surgery
Model Number VH-1111
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
7mm Extended Length Endoscope
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50207222
Report Number2242352-2026-0000678
Device Sequence Number5545508
Product Code GCJ
UDI-Device Identifier00607567700802
UDI-Public(01)00607567700802
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K014250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-1111
Device Catalogue NumberVH-1111
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown